# SDR HEEA129496

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N714P
- Make and model: Skrsky S76C
- Aircraft serial: 760719
- Aircraft time: 2,904 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Transducer
- Part number: 7690001821104
- Part serial: 11065
- Condition: Defective
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE OUT LIGHT AND AUDIO WITH ASSOCIATED YAW KICK ON TAKEOFF.  TROUBLESHOT AND FOUND TRANSDUCER DEFECTIVE.  REPLACED TRANSDUCER.
